Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 473828, 9 pages
http://dx.doi.org/10.1155/2013/473828
Research Article

Multiple Positive Solutions for Nonlinear Fractional Boundary Value Problems

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 23 August 2013; Accepted 19 September 2013

Academic Editors: A. Atangana, A. Kilicman, S. C. O. Noutchie, S. S. Ray, and A. Secer

Copyright © 2013 Daliang Zhao and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daliang Zhao and Yansheng Liu, “Multiple Positive Solutions for Nonlinear Fractional Boundary Value Problems,” The Scientific World Journal, vol. 2013, Article ID 473828, 9 pages, 2013. https://doi.org/10.1155/2013/473828.